# SDR AALA202109014768

- Difficulty date: August 18, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A740231
- Condition: Corroded
- Location: Bs 727e-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=1.50 IN, W=1.00 IN, D=0.040 IN, ON AFT CARGO AREA LEFT HAND TRANSITION PANEL LOCATED FROM STA 727E TO 727F AT S26L. REPLACED PANEL PER SRM 51-40-02.
